On the Phase Space Fold of a Nonclassical Equation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1400-1405
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a12,
author = {G. A. Sviridyuk and A. F. Karamova},
title = {On the {Phase} {Space} {Fold} of a {Nonclassical} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1400--1405},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a12/}
}
G. A. Sviridyuk; A. F. Karamova. On the Phase Space Fold of a Nonclassical Equation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1400-1405. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a12/